| Model Number |
DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an ankle arthroscopy the anchor of the device broke during insertion.All broken parts were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Upon visual inspection, it was noted that only the inserter of the device was returned.Upon visual inspection, it was noted that the tip of the inserter was bent.The cause of this remains undetermined, however probable cause can be attributed to prying/leveraging forces being applied.Due to the anchor of the device not being returned, the complaint could not be confirmed.